# SDR SWAA2022022489375

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR LOWER SURFACE; 9' I/B OF #3 FLAP TRACK. PANEL ATTACH PLATE IS CRACKED AT O/B FASTNER. / LH WING REAR SPAR LOWER SURFACE 9' I/B OF #3 FLAP TRACK PANEL ATTACH PLATE IS CRACKED AT OB FRASTENER REMOVED CRACKED PLATE IAW SRM 51-40-02-0G-0 AND INSTALLED NEW PLATE IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG# 115A2713 REV B ATAG WN3803
